On additional degeneracy of terms for semi-integral spin ions in cubic fields
Doklady Akademii Nauk, Tome 317 (1991) no. 1, pp. 98-102
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_1_a23,
author = {D. T. Sviridov and Yu. F. Smirnov and A. M. Shirokov},
title = {On additional degeneracy of terms for semi-integral spin ions in cubic fields},
journal = {Doklady Akademii Nauk},
pages = {98--102},
year = {1991},
volume = {317},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_1_a23/}
}
TY - JOUR AU - D. T. Sviridov AU - Yu. F. Smirnov AU - A. M. Shirokov TI - On additional degeneracy of terms for semi-integral spin ions in cubic fields JO - Doklady Akademii Nauk PY - 1991 SP - 98 EP - 102 VL - 317 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1991_317_1_a23/ LA - ru ID - DAN_1991_317_1_a23 ER -
D. T. Sviridov; Yu. F. Smirnov; A. M. Shirokov. On additional degeneracy of terms for semi-integral spin ions in cubic fields. Doklady Akademii Nauk, Tome 317 (1991) no. 1, pp. 98-102. http://geodesic.mathdoc.fr/item/DAN_1991_317_1_a23/